MathSciNet Relay Station
MathSciNet bibliographic data
MR2578265 (2011d:53083) 53C25 (53C30)
Arvanitoyeorgos, Andreas; Chrysikos, Ioannis Invariant Einstein metrics on flag manifolds with four isotropy summands. Ann. Global Anal. Geom. 37 (2010), no. 2, 185–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement